MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.2005.04381.x

Медицинская библиотека · Anaesthesia · 2006

Life-threatening pulmonary hypertension and right ventricular failure complicating calcium and phosphate replacement in the intensive care unit.

Felton T W, McCormick B A, Finfer S R, Fisher M M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old man developed septic shock and acute lung injury after surgery to drain an ischiorectal abscess. In the intensive care unit he initially improved but developed severe hypoxaemia, right ventricular failure and pulmonary hypertension 90 min after receiving intravenous calcium gluconate and potassium phosphate, best explained by the formation of a calcium-phosphate precipitant that resulted in aggregate anaphylaxis. His rapid deterioration and lack of response to conventional therapies necessitated support with extracorporeal membrane oxygenation that was life saving. This adverse event has altered local practice regarding calcium and phosphate replacement and has implications for all intensive care units.

Для цитирования: Felton T W, McCormick B A, Finfer S R, Fisher M M. Life-threatening pulmonary hypertension and right ventricular failure complicating calcium and phosphate replacement in the intensive care unit.. Anaesthesia. 2006. DOI: 10.1111/j.1365-2044.2005.04381.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.